# SDR CA081118009

- Difficulty date: November 1, 2007
- Submitted: December 18, 2008
- Operation: General aviation
- Make and model: Bombdr BD1001A10
- Engine: Hnywl AS90711A
- System (JASC): 2300 · Communications System
- Part: Transponder
- Condition: Malfunctioned
- Location: Nav/Comm
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

(CAN) LOSS OF COMM/NAV/ TRANSPONDER OCCURRED BACK IN NOV 2007. NOT REPORTED UNTIL 9/11/08 AFTER CUSTOMER HAD HEARD OF A SIMILAR OCCURRENCE ON ANOTHER CHALLENGER 300 (20016) THROUGH ADV COMMITTEE CONFERENCE CALL. IN FLIGHT CREW NOTED THAT TRANSPONDER CODE CHANGING FREQ.  LT AND RT RADIOS INDICATED YELLOW ON C/P MFD. ALSO ON C/P MFD, HAD AMBER BOXED DCP FLASHING ON AND OFF. IAW RECOMMENDATION FROM REP, THE C/P DCP CHANGED OUT. TECHS UNABLE TO DUPLICATE PROBLEM.
